Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




237 Publications

2020 | Journal Article | IST-REx-ID: 9156 | OA
The weighted Gaussian curvature derivative of a space-filling diagram
A. Akopyan, H. Edelsbrunner, Computational and Mathematical Biophysics 8 (2020) 74–88.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 9157 | OA
The weighted mean curvature derivative of a space-filling diagram
A. Akopyan, H. Edelsbrunner, Computational and Mathematical Biophysics 8 (2020) 51–67.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 9249 | OA
Digital objects in rhombic dodecahedron grid
R. Biswas, G. Largeteau-Skapin, R. Zrour, E. Andres, Mathematical Morphology - Theory and Applications 4 (2020) 143–158.
View | Files available | DOI
 
2020 | Conference Paper | IST-REx-ID: 9299 | OA
Crossings between non-homotopic edges
J. Pach, G. Tardos, G. Tóth, in:, 28th International Symposium on Graph Drawing and Network Visualization, Springer Nature, 2020, pp. 359–371.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 9630 | OA
Topological data analysis in information space
H. Edelsbrunner, Z. Virk, H. Wagner, Journal of Computational Geometry 11 (2020) 162–182.
View | Files available | DOI
 

Search

Filter Publications